Some results on matrix transformation and compactness for fibonomial sequence spaces


Dağlı M. C., Yaying T.

ACTA SCIENTIARUM MATHEMATICARUM, vol.89, pp.1-17, 2023 (ESCI)

  • Publication Type: Article / Article
  • Volume: 89
  • Publication Date: 2023
  • Doi Number: 10.1007/s44146-023-00087-6
  • Journal Name: ACTA SCIENTIARUM MATHEMATICARUM
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, MathSciNet, zbMATH
  • Page Numbers: pp.1-17
  • Akdeniz University Affiliated: Yes